# SDR VNA202408260009

- Difficulty date: August 26, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 30,286 hours, 23,316 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313801S
- Condition: Corroded
- Location: Zone 100
- Part time: 30,286 hours, 23,316 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 23R HAS SEVERAL AREAS OF CORROSION FROM FS310-FS349. AREAS FROM FS319-FS349 ARE NO REPAIRS ALLOWED PER CRJ700 SRM 53-00-03-201-001-A01.  REMOVED AND REPLACED CORRODED STRINGER 23R FWD(FS280-FS333)AND AFT(FS333-FS379) PER CRJ700 SRM 51-42-06-001-001-A01. REMOVED AND REPLACED CORRODED STRINGER JOINT PIECE @FS333 IAW CRJ700 SRM 51-42-06-001-001-A01. APPLIED SURFACE FINISH ON INTERIOR AND EXTERIOR OF SKIN IAW 51-25-21-001-001-A01.
